# SDR A6WA201040607

- Difficulty date: June 14, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R120573
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W AWAC CARD 4DMI13898, REPAIR LT WING L/E DENT ( C-CHECK) SRM 57-41-31.  REMOVED DAMAGED LT CTR L/E SKIN BETWEEN WS 149.58 & WS 247.95, & INSTALLED SERVICEABLE LT CTR L/E SKIN (PN 601R12057-3) IAW SRM 51-42-06, 51-40-11, 51-42-13.
